Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Haar problem in $ L\sb{1}$


Author: R. M. Moroney
Journal: Proc. Amer. Math. Soc. 12 (1961), 793-795
MSC: Primary 46.90
DOI: https://doi.org/10.1090/S0002-9939-1961-0126689-8
MathSciNet review: 0126689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Haar, Die Minkowskische Geometrie und die Annäherung an stetige Funktionen, Math. Ann. vol. 78 (1918) pp. 294-311. MR 1511900
  • [2] N. I. Achieser, Theory of approximation, New York, Frederick Ungar, 1956, pp. 11 ff. MR 0095369 (20:1872)
  • [3] A. N. Kolmogorov, A remark on the polynomial of P. L. Chebychev deviating the least from a given function, Uspehi Mat. Nauk. (N.S.) vol. 3 (1948) pp. 216-221 (in Russian). MR 0025609 (10:35b)
  • [4] T. J. Rivlin and H. S. Shapiro, Some uniqueness problems in approximation theory, Comm. Pure Appl. Math. vol. 13 (1960) pp. 35-47. MR 0123127 (23:A458)
  • [5] A. Liapounoff, Sur les fonctions-vecteurs complètement additives, Bull. Acad. Sci. URSS Sér. Math. vol. 4 (1940) pp. 465-478. MR 0004080 (2:315e)
  • [6] P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 416-421. MR 0024963 (9:574h)
  • [7] R. R. Phelps, Uniqueness of Hahn-Banach extensions and unique best approximation, Trans. Amer. Math. Soc. vol. 95 (1960) pp. 235-255. MR 0113125 (22:3964)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.90

Retrieve articles in all journals with MSC: 46.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126689-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society